Some remarks on finite full transformation semigroups.
Semigroup forum, Tome 37 (1988) no. 1, pp. 37-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1988__37_1_134912,
author = {Tatsuhiko Saito},
title = {Some remarks on finite full transformation semigroups.},
journal = {Semigroup forum},
pages = {37--44},
year = {1988},
volume = {37},
number = {1},
zbl = {0637.20038},
url = {http://geodesic.mathdoc.fr/item/SF_1988__37_1_134912/}
}
Tatsuhiko Saito. Some remarks on finite full transformation semigroups.. Semigroup forum, Tome 37 (1988) no. 1, pp. 37-44. http://geodesic.mathdoc.fr/item/SF_1988__37_1_134912/